# SDR UIEA2021083001912

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,926 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 3987505
- Part serial: 4503
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH PACK AUTO MODE INOP /  ( PACK TEMPERATURE CONTROL SYSTEMS (-200/-300) , AUTO MODE )( REFERENCE LOG 1402278 ITEM 5 ... PERFORM BIT RIGHT PACK CONTROLER FOUND RIGHT TEMP CONTROL VALVE LIGHT ILLUMINATED SUSPECT RIGHT TEMP VALVE  FAULTY AND ALSO SUSPECT RIGHT PACK TEMP CONTROLLER FAULTY REMOVED AND INSTALLED ACM TEMP CONTROL VALVE. IAW AMM 21-51-12. OPS CHECK GOOD.  )
